# SDR AALA20100105TUL05

- Difficulty date: January 5, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- Aircraft time: 57,973 hours, 24,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CORROSION ON BOTTOM OF LEFT CUSP AT STATION 1300 INBOARD OF CUSP T-ANGLE.  INSTALLED SERVICEABLE CUSP SHEET.
